# SDR IPXA09557702

- Difficulty date: October 5, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FIXED LEADING EDGE SKIN AT FSS 436 HAS CRACK     ACCOMPLISHED PERMANENT REPAIR OF FIXED LEADING EDGE SKIN IAW EO B757-5740-11855 APPENDIX B.
